Estimation of optimal portfolio weights

Okhrin, Yarema; Schmid, Wolfgang (2008). Estimation of optimal portfolio weights. International journal of theoretical and applied finance IJTAF, 11(3), pp. 249-276. River Edge, N.J.: World Scientific

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

03 Faculty of Business, Economics and Social Sciences > Department of Economics

UniBE Contributor:

Okhrin, Yarema

ISSN:

0219-0249

Publisher:

World Scientific

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 15:07

Last Modified:

17 Mar 2015 22:23

URI:

https://boris.unibe.ch/id/eprint/29359 (FactScience: 141864)

Actions (login required)

Edit item Edit item
Provide Feedback